Range characterization of Radon transforms on complex projective spaces

Tomoyuki Kakehi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)387-399
Number of pages13
JournalJournal of Mathematics of Kyoto University
Volume32
Issue number2
Publication statusPublished - 1992

Cite this

Range characterization of Radon transforms on complex projective spaces. / Kakehi, Tomoyuki.

In: Journal of Mathematics of Kyoto University, Vol. 32, No. 2, 1992, p. 387-399.

Research output: Contribution to journalArticle

@article{87cc7bb7d4c048abbb639723a7ab21b4,
title = "Range characterization of Radon transforms on complex projective spaces",
author = "Tomoyuki Kakehi",
year = "1992",
language = "English",
volume = "32",
pages = "387--399",
journal = "Journal of Mathematics of Kyoto University",
number = "2",

}

TY - JOUR

T1 - Range characterization of Radon transforms on complex projective spaces

AU - Kakehi, Tomoyuki

PY - 1992

Y1 - 1992

M3 - Article

VL - 32

SP - 387

EP - 399

JO - Journal of Mathematics of Kyoto University

JF - Journal of Mathematics of Kyoto University

IS - 2

ER -